English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Estimating the number of clusters via a corrected clustering instability

Haslbeck, J. M. B., & Wulff, D. U. (2020). Estimating the number of clusters via a corrected clustering instability. Computational Statistics, 35, 1879-1894. doi:10.1007/s00180-020-00981-5.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
Haslbeck-Wulff2020_Article_EstimatingTheNumberOfClustersV.pdf (Publisher version), 689KB
Name:
Haslbeck-Wulff2020_Article_EstimatingTheNumberOfClustersV.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Locator:
https://doi.org/10.1007/s00180-020-00981-5 (Publisher version)
Description:
-

Creators

show
hide
 Creators:
Haslbeck, Jonas M. B.1, Author
Wulff, Dirk U.1, 2, Author              
Affiliations:
1External Organizations, ou_persistent22              
2Center for Adaptive Rationality, Max Planck Institute for Human Development, Max Planck Society, ou_2074286              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2020
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1007/s00180-020-00981-5
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Computational Statistics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 35 Sequence Number: - Start / End Page: 1879 - 1894 Identifier: -